# SDR SWIA202158368

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Splice
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SPLICE 131MB BROKEN      (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED PAX DOOR SPLICE SP131MB REF ESPM 30-17-10. OPS TEST GOOD
